# SDR 2007FA0000753

- Difficulty date: July 24, 2007
- Submitted: August 30, 2007
- Operation: General aviation
- Aircraft: N170PA
- Make and model: Snias AS350B2
- Aircraft serial: 2637
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 704A34412938
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AC HAD HYDRAULIC LIGHT, PILOT PERFORMED A PRECAUTIONARY LANDING AT THE AIRPORT.  UPON INSP FOUND HYDRAULIC LINE FROM PUMP TO MANIFOLD LEAKING AT THE BOTTOM OF THE SWEDGE FITTING.  HYDRAULIC LINE WAS REPLACED WITH NEW LINE.  HYDRAULIC SYSTEM WAS SERVICED, GROUND RUN, AND LEAK CHECK NORMAL.  FLIGHT CONTROL CHECK NORMAL.  AC WAS RETURNED TO SERVICE.  (K)
